MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US S-ROM*SLEEVE PRX ZTT, 20B-LRG; S-ROM HIP SYSTEM : HIP FEMORAL SLEEVE

DEPUY ORTHOPAEDICS INC US S-ROM*SLEEVE PRX ZTT, 20B-LRG; S-ROM HIP SYSTEM : HIP FEMORAL SLEEVE
Model Number 52-1405
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pain (1994); Osteolysis (2377); No Code Available (3191)
Date of Event 01/01/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).At the time of this review, there were no allegations of invasive treatment or permanent injury.Revision is scheduled, but there was no information provided that implied the revision has been completed.No serious injury to report at this time.(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Hospital´s purchasing department is asking for the possibility to order this product as a patient specific implant.This request is entered as a complaint as it might be related to a planned revision.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provision of 21 cfr, part 803.The report may be based on the information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Product complaint # : (b)(4).Investigation summary : no device associated with this report was received for examination.A worldwide complaint database search found no additional related incident(s) against the provided product/lot combination(s) since release for distribution.Based on previous investigations this complication of joint replacement is unlikely to have been the result of a device failing to meet required specifications.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Corrective action was not indicated.Device history lot : null.Device history batch : null.Device history review : null.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Common Device Name
S-ROM HIP SYSTEM : HIP FEMORAL SLEEVE
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key9799434
Report Number1818910-2020-07060
Device Sequence Number610313
Product Code LPH
UDI-Device Identifier10603295170587
UDI-Public10603295170587
Combination Product (Y/N)N
Initial Reporter CountryGM
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2020
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/17/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number52-1405
Device Catalogue Number521405
Device Lot Number832959
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 02/19/2020
Supplement Date Received by Manufacturer04/08/2020
Initial Report FDA Received Date03/06/2020
Supplement Report FDA Received Date04/15/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;